# SDR ARWA20020105

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 68,052 hours, 26,477 cycles
- Engine: Pwa JT3D7
- Engine time: 58,257 hours, 17,595 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 563883
- Part serial: BN6
- Component: Engine
- Component part number: JT3D7
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O, E

## Discrepancy

LOG PAGE 108167. DISCREPANCY:ON ATART UP WHEN # 2 ENGINE THROTTLE IS ADVANCED ENGINE SURGES AND VIBRATES. WHEN REVERSE IS SELECTED TR TRANSLATES AND BUCKET DEPLOYS BUT ENGINE DOES NOT ACCELERATE IN REVERSE. CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENGINE SURGE BLEED VALVE IAW MM 75-30-3, OPS CK NORMAL IAW MM 71-00. THRUST REVERSER OPS CK IAW MM 78-30-0 AFTER SURGE BLEED VALVE CHANGE. AIRCRAFT RETURNED TO SERVICE
